# SDR COMA9810178

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190204
- Condition: Malfunction
- Location: Nr 1
- Part time: 24,256 hours
- Component: AHC85
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ATTITUDE DISPLAY WARNING DURING TAKEOFF.  REPLACED THE NR 1 AHRS.
